MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 SAFESTEP, ALLPOINTS DRESSING KIT; PORT ACCESS NEEDLE

C.R. BARD, INC. (BASD) -3006260740 SAFESTEP, ALLPOINTS DRESSING KIT; PORT ACCESS NEEDLE
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, while accessing the patient's port, the huber needle set malfunctioned as soon as i flushed the line.The flush started to leak from the top piece (safety lock) of the huber needle and will not draw blood back from the port.De-accessed her port right away and re access with new needle.Patient was able to get her treatment, and no other complaints.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a malfunctioning safestep device is inconclusive due to the state of the returned sample.One video of a safestep allpoints infusion set was returned for evaluation.However, the video was inaccessible, so the sample was treated as a single photograph.An initial visual observation of the photograph showed the device held aloft with the safety mechanism activated.A droplet of liquid can be seen near the end of the needle on the activated the safety mechanism.No conclusive details of a malfunction can be observed from the photograph.Inspection of the returned photograph was insufficient to identify the alleged issue or a root cause of the reported issue.Therefore, this complaint is inconclusive at this time.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
SAFESTEP, ALLPOINTS DRESSING KIT
Common Device Name
PORT ACCESS NEEDLE
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer Contact
maddy vincent
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key22163038
Report Number3006260740-2025-03691
Device Sequence Number20688423
Product Code FPA
UDI-Device Identifier00801741119682
UDI-Public(01)00801741119682
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K171735
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberAN162010
Device Lot NumberASJQFC097
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/01/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2025
Supplement Date Received by Manufacturer06/23/2025
Initial Report FDA Received Date06/07/2025
Supplement Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown